Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira Nausea after 3 years use?


05-15-2017, 03:11 AM   #1
emma_b
 
Join Date: May 2017
Location: Sydney, New South Wales, Australia
Humira Nausea after 3 years use?

I've been on Humira for about 3.5 years. In January, I started getting extreme nausea and random joint pain. Has anyone experienced side effects after being on humira for so long? I have been tested from head to toe and I have no active crohn's and no one can find any infections either, so quite sure it's the humira. I stopped injections at the start of March but am still feeling rotten. Any ideas how long it will take to get out of my system? I'm getting married in 6 weeks time so crossing fingers and toes that I reach some normality by then!!
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira Nausea after 3 years use?
Thread Tools


All times are GMT -5. The time now is 02:10 AM.
Copyright 2006-2017 Crohnsforum.com